# SDR AALA201804119019

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 32,617 hours, 11,418 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4213
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AN ODOR IN THE CABIN.   AIR CONDITIONER CONDENSER, REHEATER, OZONE FILTER, FLOW CONTROL VALVE COMPLIANCE WITH J/C 26L00021001 AND EA 279322.  APU FOUND TO BE INOPERATIVE.  BOTH ENGINE IDG OIL LEVELS WERE CHECKED AND SERVICED AS REQUIRED. APU REPLACED IAW EA 279322 TO DECONTAMINATION ESC SYSTEM.  AIRCRAFT WAS GROUNDED.
